Letters

Co-proxamol and suicide

BMJ 2003; 327 doi: http://dx.doi.org/10.1136/bmj.327.7409.287 (Published 31 July 2003) Cite this as: BMJ 2003;327:287

Licence needs to be changed

  1. D N Bateman, reader in clinical pharmacology ([email protected]),
  2. R Afshari, postgraduate fellow
  1. Scottish Poisons Information Bureau, Royal Infirmary of Edinburgh, Edinburgh EH16 4SA

    EDITOR—We agree with Hawton et al that co-proxamol presents a major overdose hazard, their results illustrating the difficulties for licensing authorities in limiting availability of prescription medicines that are only hazardous in overdose.1

    Co-proxamol is more likely to result in death; it causes prolongation …

    View Full Text

    Sign in

    Log in through your institution

    Free trial

    Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
    Sign up for a free trial

    Subscribe